# SDR 2008UALA05532

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 250 CORRODED (MARKED).  ALSO HAS 8 EA SHEARED FASTENERS ON OUTBOARD SIDE OF BEAM (MARKED).  MAJOR REPAIR ACCOMPLISHED.  BEAM REMOVED, TRANSFERRED FASTENER HOLES TO NEW BEAM.  BEGAN INSTALLING FLOORBEAM 250 IN AC.  COMPLETED INSTALLATION OF FLOORBEAM 250.
